Pascal and Francis Bibliographic Databases

Help

Export

Selection :

Permanent link
http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=7234536

Two theorems on inverse interpolations

Author
HORWITZ, A. L1 ; RUBEL, L. A
[1] Pennsylvania state univ., Delaware county campus, Media PA 19063, United States
Source

The Rocky Mountain journal of mathematics. 1988, Vol 18, Num 3, pp 645-653 ; ref : 10 ref

CODEN
RMJMAE
ISSN
0035-7596
Scientific domain
Mathematics
Publisher
Rocky Mountain Mathematics Consortium, Tempe, AZ
Publication country
United States
Document type
Article
Language
English
Keyword (fr)
Fonction analytique Fonction continue Interpolation Lagrange Interpolation Problème inverse
Keyword (en)
Analytical function Continuous function Lagrange interpolation Interpolation Inverse problem
Keyword (es)
Función analítica Función continua Interpolación Lagrange Interpolación Problema inverso
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02I Numerical analysis. Scientific computation / 001A02I01 Numerical analysis / 001A02I01D Numerical approximation

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
7234536

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web